# SDR ASOA2014050610466

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 23,124 hours, 22,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT AT PAX DOOR INOPERATIVE.   R & R EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECKED GOOD.
